# SDR CA151027001

- Difficulty date: October 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 25,764 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FLIGHT CREW NOTICED LT BLEED FAIL DURING TAKEOFF, JUST AFTER, THE LT TORQUE DECREASED ALONG WITH THE LT PROP RPM.  THE ITT STARTED TO INCREASE BEFORE THE CREW SHUTDOWN THE ENGINE.  ACFT RETURNED BACK TO THE AIRPORT WITHOUT ANY FURTHER INCIDENT, THE ENGINE IS IN THE PROCESS OF BEING REMOVED AND SENT TO AN O/H FACILITY TO INVESTIGATE FAILURE.
